# SDR AALA961115

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 52929169
- Condition: Corroded
- Location: Bs 439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR BOARD SUPPORT BETWEEN TRACK (SEAT TRACK) 6 AND 7 HAS CORROSION DAMAGE.  REPLACED FLOOR BOARD SUPPORT CHANNEL PER SRM 53-00-01, 51-81-01.  (M)
